Percolation in dimensions d4

Joan Adler*, Amnon Aharony, A. Brooks Harris

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


In this paper we present extended mean cluster size series for the bond percolation problem for hypercubic lattices in d dimensions and analyze them for 4_etid_eti9. Values of the critical exponent and the leading correction exponent 1 are deduced, and the 1 values for d>6 are compared with new analytic results.

Original languageEnglish
Pages (from-to)2832-2838
Number of pages7
JournalPhysical Review B-Condensed Matter
Issue number5
StatePublished - 1984


Dive into the research topics of 'Percolation in dimensions d4'. Together they form a unique fingerprint.

Cite this